Hyperreflexivity of bilattices
Czechoslovak Mathematical Journal, Tome 66 (2016) no. 1, pp. 119-125
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
The notion of a bilattice was introduced by Shulman. A bilattice is a subspace analogue for a lattice. In this work the definition of hyperreflexivity for bilattices is given and studied. We give some general results concerning this notion. To a given lattice $\mathcal {L}$ we can construct the bilattice $\Sigma _{\mathcal {L}}$. Similarly, having a bilattice $\Sigma $ we may consider the lattice $\mathcal {L}_{\Sigma }$. In this paper we study the relationship between hyperreflexivity of subspace lattices and of their associated bilattices. Some examples of hyperreflexive or not hyperreflexive bilattices are given.
The notion of a bilattice was introduced by Shulman. A bilattice is a subspace analogue for a lattice. In this work the definition of hyperreflexivity for bilattices is given and studied. We give some general results concerning this notion. To a given lattice $\mathcal {L}$ we can construct the bilattice $\Sigma _{\mathcal {L}}$. Similarly, having a bilattice $\Sigma $ we may consider the lattice $\mathcal {L}_{\Sigma }$. In this paper we study the relationship between hyperreflexivity of subspace lattices and of their associated bilattices. Some examples of hyperreflexive or not hyperreflexive bilattices are given.
DOI :
10.1007/s10587-016-0244-3
Classification :
47A15, 47L99
Keywords: reflexive bilattice; hyperreflexive bilattice; subspace lattice; bilattice
Keywords: reflexive bilattice; hyperreflexive bilattice; subspace lattice; bilattice
@article{10_1007_s10587_016_0244_3,
author = {Kli\'s-Garlicka, Kamila},
title = {Hyperreflexivity of bilattices},
journal = {Czechoslovak Mathematical Journal},
pages = {119--125},
year = {2016},
volume = {66},
number = {1},
doi = {10.1007/s10587-016-0244-3},
mrnumber = {3483227},
zbl = {06587878},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.1007/s10587-016-0244-3/}
}
Kliś-Garlicka, Kamila. Hyperreflexivity of bilattices. Czechoslovak Mathematical Journal, Tome 66 (2016) no. 1, pp. 119-125. doi: 10.1007/s10587-016-0244-3
Cité par Sources :